# SDR SWIA201125624

- Difficulty date: February 14, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 20,629 hours, 17,566 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN.  (FLT 6556)  APPLIED LUBE TO SERVICE DOOR SEAL.
